Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 108, Issue 2, Pages 306–310 (Mi mz12808)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Geodesic Maps “in the Large” of Ricci-Flat Spaces with $n$ Complete Geodesic Lines

J. Mikeša, I. Hinterleitnerb, N. I. Gusevacd

a Palacký University Olomouc
b Brno University of Technology
c Moscow State Pedagogical University
d All-Russian Institute for Scientific and Technical Information of Russian Academy of Sciences, Moscow

Keywords: geodesic mapping, Ricci-flat space, complete geodesic line.

Funding Agency Grant Number
Ministry of Education, Youth and Sports of the Czech Republic LO1408
International Grenfell Association 2020014
This work was supported by a grant of Palacký University Olomouc (grant IGA no. 2020014 “Mathematical Structures”) and Brno University of Technology (project no. LO1408, AdMas UP—Advanced Materials, Structures and Technologies) funded by the Ministry of Education, Youth, and Sports in the framework of the National Stability program (Programme I.


DOI: https://doi.org/10.4213/mzm12808

Full text: PDF file (389 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 108:2, 292–296

Bibliographic databases:

Received: 18.10.2019
Revised: 16.02.2020

Citation: J. Mikeš, I. Hinterleitner, N. I. Guseva, “Geodesic Maps “in the Large” of Ricci-Flat Spaces with $n$ Complete Geodesic Lines”, Mat. Zametki, 108:2 (2020), 306–310; Math. Notes, 108:2 (2020), 292–296

Citation in format AMSBIB
\Bibitem{MikHinGus20}
\by J.~Mike{\v s}, I.~Hinterleitner, N.~I.~Guseva
\paper Geodesic Maps ``in the Large'' of Ricci-Flat Spaces with~$n$ Complete Geodesic Lines
\jour Mat. Zametki
\yr 2020
\vol 108
\issue 2
\pages 306--310
\mathnet{http://mi.mathnet.ru/mz12808}
\crossref{https://doi.org/10.4213/mzm12808}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4133421}
\elib{https://elibrary.ru/item.asp?id=44110886}
\transl
\jour Math. Notes
\yr 2020
\vol 108
\issue 2
\pages 292--296
\crossref{https://doi.org/10.1134/S0001434620070317}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000556090300031}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85088969110}


Linking options:
  • http://mi.mathnet.ru/eng/mz12808
  • https://doi.org/10.4213/mzm12808
  • http://mi.mathnet.ru/eng/mz/v108/i2/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Berezovski V., Cherevko Y., Hinterleitner I., Peska P., “Geodesic Mappings of Spaces With Affine Connections Onto Generalized Symmetric and Ricci-Symmetric Spaces”, Mathematics, 8:9 (2020), 1560  crossref  mathscinet  isi
    2. J. Mikeš, N. I. Guseva, P. Peška, L. Ryparova, “Rotary Maps and Sphere Projections”, Math. Notes, 110:1 (2021), 152–155  mathnet  crossref  crossref  isi  elib
    3. V. E. Berezovskii, N. I. Guseva, J. Mikeš, “Geodesic Mappings of Equiaffine and Ricci Symmetric Spaces”, Math. Notes, 110:2 (2021), 293–296  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    References:13
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021